# SDR SWAA2022020210662

- Difficulty date: September 28, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STA 500D BULKHEAD LOWER ANGLE LBL 24 - RBL 24 HAS CORROSION ON UPPER SURFACE / REMOVED CORROSION AT STA 500D LBL 24 - RBL 24 ON ANGLE ASSY FOUND TO BE 100% OUT OF LIMITS IAW SRM 51-10-02-0G-0 & SRM 53-00-53-1A-2 VERIFIED P/N FOR NEW RAIL ASSY 143A9485-35/7530142 IAW SWA AIPC 53-11-01-43 INSTALLED NEW RAIL ASSY FWD PIT STA 500D LBL 24 - RBL 24 IAW SRM 51-40-02-0G-0 PG 3 STEP B.
